UM

Browse/Search Results:  1-1 of 1 Help

Filters            
Selected(0)Clear Items/Page:    Sort:
Plancherel theorem and quaternion Fourier transform for square integrable functions Journal article
COMPLEX VARIABLES AND ELLIPTIC EQUATIONS, 2019,Volume: 64,Issue: 2,Page: 223-242
Authors:  Cheng, Dong;  Kou, Kit Ian
Favorite |  | TC[WOS]:10 TC[Scopus]:12 | Submit date:2019/01/17
Quaternion Fourier transforms  multiplication formula  inversion theorem  Plancherel theorem  linear canonical transform